# SDR 99ZZZX1280

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- Engine: Lyc LTS101750C1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 411105067
- Condition: Damaged
- Location: Gas Producer
- Part time: 118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALING PLATE IS SEPARATING FROM BLADES.  REMOVED AND REPLACED.
